MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A
Model Number A2009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the ultra 360 patient positioning system (a2009) tolerances are off and slipping.The facility has not reported if there was patient involvement, injury or surgical delay relative to this event.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The ultra 360 patient positioning system (a2009) was returned for evaluation: failure analysis - the investigation of the returned device showed that the reported complaint was confirmed from the evaluation.The lower handle lower assembly was replaced due to it having slippage.An extra 41a1636 upper handle assembly was sent in with the unit.No maintenance will be performed on the extra upper handle assembly.The unit was shipped without the standard adaptor or the tri-star adaptor.General cleaning and maintenance performed and all worn components were replaced.Root cause - complaint confirmed via inspection of the unit.The lower handle lower assembly was slipping and was replaced.Probable root cause includes improper adjustment or improper handling.No adverse trends were identified.This will be monitored and trended going forward.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14861701
Report Number3004608878-2022-00136
Device Sequence Number5195606
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Device Lot Number111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown